# SDR DXTA200500856

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 2,339 hours, 2,210 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Condition: Jammed
- Location: Elevator Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM JAMMED DURING FINAL APPROACH. HAD TO USE EXCESSIVE FORCE ON TRIM WHEEL TO TRIM AIRCRAFT. TRIM WHEEL REMAINS TIGHT WITH ALL POWER OFF AIRCRAFT. - ITEM IS UNDER INVESTIGATION.
